Tags

Type your tag names separated by a space and hit enter

Hypoglycaemia related to ingestion of a herbal remedy.
Eur J Emerg Med. 2008 Aug; 15(4):236-7.EJ

Abstract

We present the case of a 78-year-old diabetic man who was brought to the emergency department because of an episode of hypoglycaemia after taking a herbal remedy for benign prostatic hypertrophy. Patients with multiple comorbidities may well take nonprescribed medication, including herbal remedies, with deleterious effects. If physicians do not specifically ask patients about alternative and complementary medicines, they may be missed.

Authors+Show Affiliations

Department of Emergency Medicine, Addenbrooke's Hospital, Cambridge, UK. drdan@cantab.netNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

19078824

Citation

Edgcumbe, Daniel P., and Duncan McAuley. "Hypoglycaemia Related to Ingestion of a Herbal Remedy." European Journal of Emergency Medicine : Official Journal of the European Society for Emergency Medicine, vol. 15, no. 4, 2008, pp. 236-7.
Edgcumbe DP, McAuley D. Hypoglycaemia related to ingestion of a herbal remedy. Eur J Emerg Med. 2008;15(4):236-7.
Edgcumbe, D. P., & McAuley, D. (2008). Hypoglycaemia related to ingestion of a herbal remedy. European Journal of Emergency Medicine : Official Journal of the European Society for Emergency Medicine, 15(4), 236-7. https://doi.org/10.1097/MEJ.0b013e3282f4d178
Edgcumbe DP, McAuley D. Hypoglycaemia Related to Ingestion of a Herbal Remedy. Eur J Emerg Med. 2008;15(4):236-7. PubMed PMID: 19078824.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Hypoglycaemia related to ingestion of a herbal remedy. AU - Edgcumbe,Daniel P, AU - McAuley,Duncan, PY - 2008/12/17/entrez PY - 2008/12/17/pubmed PY - 2009/4/22/medline SP - 236 EP - 7 JF - European journal of emergency medicine : official journal of the European Society for Emergency Medicine JO - Eur J Emerg Med VL - 15 IS - 4 N2 - We present the case of a 78-year-old diabetic man who was brought to the emergency department because of an episode of hypoglycaemia after taking a herbal remedy for benign prostatic hypertrophy. Patients with multiple comorbidities may well take nonprescribed medication, including herbal remedies, with deleterious effects. If physicians do not specifically ask patients about alternative and complementary medicines, they may be missed. SN - 1473-5695 UR - https://www.unboundmedicine.com/medline/citation/19078824/Hypoglycaemia_related_to_ingestion_of_a_herbal_remedy_ L2 - https://doi.org/10.1097/MEJ.0b013e3282f4d178 DB - PRIME DP - Unbound Medicine ER -